Journal of the Mathematical Society of Japan

On the partial recursive functions of ordinal numbers

Tosiyuki TUGUE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 16, Number 1 (1964), 1-31.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976288

Digital Object Identifier
doi:10.2969/jmsj/01610001

Mathematical Reviews number (MathSciNet)
MR0167404

Zentralblatt MATH identifier
0147.25201

Subjects
Primary: 02.70

Citation

TUGUE, Tosiyuki. On the partial recursive functions of ordinal numbers. J. Math. Soc. Japan 16 (1964), no. 1, 1--31. doi:10.2969/jmsj/01610001. https://projecteuclid.org/euclid.jmsj/1260976288


Export citation